# SDR R61A2023061100358

- Difficulty date: June 11, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9422
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS AT ROWS 1 AND 2 FWD CLOSET INOP. R&R EMERGENCY FLOOR INDICATION STRIPS AT FWD CLOSET AND ROW 1 AND 2.
